BibTeX record journals/amc/WangDL12

download as .bib file

@article{DBLP:journals/amc/WangDL12,
  author    = {Xiang Wang and
               Lin Dai and
               Dan Liao},
  title     = {A modified gradient based algorithm for solving Sylvester equations},
  journal   = {Applied Mathematics and Computation},
  volume    = {218},
  number    = {9},
  pages     = {5620--5628},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.amc.2011.11.055},
  doi       = {10.1016/j.amc.2011.11.055},
  timestamp = {Fri, 26 May 2017 22:52:31 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/WangDL12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier